Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: hypo

  1. #1
    steve thomas is offline New Member
    Join Date
    May 2005
    Posts
    4

    Question hypo

    ive started doinh hgh jin 2iu a day for 7 days and have bin feeling light headed/headaches and feeling tired in eveing. i understand i might be hypo, is low blood sugar? does this mean i have to stop taking hgh? is their somthing i can take to resolve the headaches? i heard you get headaches with acromology is this true?

  2. #2
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    Location
    West Palm Beach
    Posts
    1,004
    that happened to me the first few weeks of GH. I just had a cup of OJ and it helped. I no longer get sleepy after the injections. I do feel the IGF though. some drink a coke, some eat, some don't do anything but you will feel sleepy for a little while. Thats pretty much normal.

  3. #3
    alo5603's Avatar
    alo5603 is offline Member
    Join Date
    Mar 2005
    Location
    Gresham, OR
    Posts
    584
    yeah bro its the norm for that, usually after i injected for the first few weeks, i would get really sleepy, so if i had time, i slept, its good for you anyway. Dont worry, it subsides after a while

  4. #4
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    it never happened to me. ive been taking 6iu's of gh a day and 60mcg's og igf a day and i never had any signs of going hypo and i dont eat much.
    Last edited by PT; 05-15-2005 at 06:11 AM.

  5. #5
    steve thomas is offline New Member
    Join Date
    May 2005
    Posts
    4
    did your bad head last all day? its not realy bad just bit light headed!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •